# SDR UPS02M37974

- Difficulty date: April 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FWD LOWER CARGO DOOR FRAME CORROSION AT STA 895.700 LONG 41R & 43R.  ACCOMPLISHED INTERIM REPAIR AS PER EO MD11-5310-16522-A, PERMANENT REPAIR AT C-CHECK ITEM DEFERRED.
